# SDR DALA13009973320

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 24,842 hours, 3,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED,   CORROSION REMOVED IAW SRM 51-74-00 AND FOUND EXCEED LIMITS.   DAMAGED SEAT TRACK R & R WITH NEW SEAT TRACK IAW SRM 51-42-11.
